# SDR CALA2019081001343

- Difficulty date: August 9, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 36,130 hours, 12,564 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Seized
- Location: Nr 3 Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE SEIZURE CONDITIONAL INSPECTION WILL NEED TO BE ACCOMPLISHED IAW MM 05-51-15-210-801 ACCOMPLISHED STEP C1,2 &3 OF TASK 05-51-15-210-801. FOUND INNER WHEEL HUB SEPARATED FROM THE MAIN WHELL ASSY. UNABLE TO MOVE THE AC UNTIL THE BRAKE IS REPLACED
